# SDR AALA202511197470

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N356TX
- Make and model: Boeing 737-8
- Aircraft serial: 44494
- Aircraft time: 3,151 hours, 1,233 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Probe
- Part number: 102LJ2AG
- Part serial: B12424
- Condition: Faulted
- Location: Zone 200
- Part time: 18,239 hours, 2,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: TEMPERATURE PROBE LIGHT ILLUMINATED AFTER TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED TOTAL AIR TEMPERATURE PROBE. PER AMM 34-21-06. OPERATIONAL CHECKED GOOD AT THIS TIME.
